For EDITORS

For READERS

All Issues

Vol.10, 2020
Vol.9, 2019
Vol.8, 2018
Vol.7, 2017
Vol.6, 2016
Vol.5, 2015
Vol.4, 2014
Vol.3, 2013
Vol.2, 2012
Vol.1, 2011
Volume 10, Number 2, 2020, Pages 457-473                                                                DOI:10.11948/20180139
The existence of periodic solutions for three-order neutral differential equations
Manna Huang,Chengjun Guo,Junming Liu
Keywords:Periodic solutions, multiple deviating arguments, neutral differential equation.
Abstract:
      In this paper, by using Kranoselskii fixed point point theorem and Mawhin''s continuation theorem, we establish two existence theorem on the periodic solutions for a class of three-order neutral differential equations.
PDF      Download reader